Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Why there is clicking in my left shoulder even after 3 weeks since ac joint injection ?

It s been 3 weeks since my injection and I still have the poping or clicking in my left shoulder
Asked On : Tue, 1 Mar 2011
Answers:  2 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
can you tell what was the indication for the injection ?
the reason for the pain may be injection at wrong site, infection or severity of disease may be much more
Take Care
Answered: Wed, 2 Mar 2011
I find this answer helpful
General & Family Physician Dr. Jagdish's  Response
Hi Welcome to,

As long as there is no increased pain, no increased tenderness, redness , swelling- the joint is not infected.

After injection, the only probable complication is infection . But that is very rare now a day because the injections are sterile.

Regards Dr. Jagdish
Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor